Vol. 3, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
The universal representation group of Huybrechts's dimensional dual hyperoval

Alberto Del Fra and Antonio Pasini

Vol. 3 (2006), No. 1, 121–148
Abstract

A d-dimensional dual hyperoval can be regarded as the image S = ρ(Σ) of a full d-dimensional projective embedding ρ of a dual circular space Σ. The affine expansion Exp(ρ) of ρ is a semibiplane and its universal cover is the expansion of the abstract hull ρ˜ of ρ.

In this paper we consider Huybrechts’s dual hyperoval, namely ρ(Σ) where Σ is the dual of the affine space AG(n,2) PG(n,2) and ρ is induced by the embedding of the line grassmannian of PG(n,2) in PG n+1 2 1,2.

It is known that the universal cover of Exp(ρ) is a truncation of a Coxeter complex of type D2n and that, if U˜ is the codomain of the abstract hull ρ˜ of ρ, then U˜ is a subgroup of the Coxeter group D of type D2n, |U˜| = 22n1 but U˜ is non-commutative. This information does not explain what the structure of U˜ is and how U˜ is placed inside D. These questions will be answered in this paper.

Keywords
dimensional dual hyperovals, semibiplanes, embeddings, Coxeter groups, exterior algebras
Mathematical Subject Classification 2000
Primary: 20F55
Secondary: 15A75, 51E20
Milestones
Received: 15 March 2006
Accepted: 22 May 2006
Authors
Alberto Del Fra
Antonio Pasini
Department of Information Engineering and Mathematics
University of Siena
Via Roma 56
53100 Siena
Italy